# SDR R61A201308310828

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 15,195 hours, 12,148 cycles
- System (JASC): 5270 · Door Warning System
- Part: Roll Pin
- Condition: Backed Out
- Location: L2 Door Target
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR INDICATION WAS INTERMITTENT DURING FLIGHT.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MX FOUND THE AFT PASSENGER DOOR TARGET ROLL PIN BACKED OUT, CAUSING TARGET TO VIBRATE. MX INSTALLED NEW PIN IAW AMM AND OPS CHECKED GOOD.
